The Lupus Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
15,684 Posts
Hi Naz,

Most people start out on the tablets, if they get too much nausea after a couple of months then they can be switched to the injections. Lots of people have no trouble on the tablets though :) Good luck, I hope it helps you a great deal.

love
Lily
 

·
Registered
Joined
·
368 Posts
:) Hi! I've been taking metho (in pill form) since last Sept. I had a little nausea at first, but no problems now. Seems to be helping. Rheumy started me on a low dose (2.5 mg) and has increased it twice. Hope it helps you! Cathy
 

·
Moderator
Joined
·
11,410 Posts
Hi,
I started on methotrexate Jan.09.
No side effects for me. Not even nausea.

Methotrexate hasn't helped me though. Not enough to write home about.;) I am up to 20mg (pill) and that is the highest my rhumey will go. I don't know if he will suggest the injections. Will find out end of July.

Hope it works for you.
Lyn
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top